# SDR 7GER20151023001

- Difficulty date: October 23, 2015
- Submitted: October 23, 2015
- Operation: General aviation
- Filed by: VSE Aviation Services, Co., repair station 7GER014N
- Make and model: Raythn HAWKER850XP
- System (JASC): 3240 · Landing Gear Brake System
- Part: Rivet
- Part number: RFS809723
- Condition: Failed
- Location: Brake
- Part time: 76 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE RIVET ATTACHING THE BRAKE WEAR PAD TO BRAKE PRESSURE PLATE FAILED, CAUSING THE WEAR PAD TO BECOME DISLODGED FROM ITS CORRECT LOCATION AND BECOME LODGED BETWEEN THE PRESSURE PLATE AND THE STATIONARY DISC RESULTING IN THE BRAKE NOT BEING ABLE TO ROTATE, CAUSING A FLAT SPOT ON THE TIRE.
